# SDR DALA2018022801283

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 68,163 hours, 49,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER PANEL FWD OF AILERON HAS AREA OF DISBOND BULGING MARKED. REPLACED PANEL ASSY REF BACDWG 5910515-507 INSTALL.
